# SDR HEEA079301

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,601 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Harness
- Part number: 7655202010105
- Condition: Corroded
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT HARNESS CORRODED. REPLACED WITH SERVICEABLE PART.
